Citation

BibTex format

@article{Bamberg:2013,
author = {Bamberg, J and Giudici, M and Liebeck, MW and Praeger, CE and Saxl, J},
journal = {TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY},
pages = {4257--4311},
title = {THE CLASSIFICATION OF ALMOST SIMPLE 3/2-TRANSITIVE GROUPS},
url = {http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000326588800012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202},
volume = {365},
year = {2013}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Bamberg,J
AU - Giudici,M
AU - Liebeck,MW
AU - Praeger,CE
AU - Saxl,J
EP - 4311
PY - 2013///
SN - 0002-9947
SP - 4257
TI - THE CLASSIFICATION OF ALMOST SIMPLE 3/2-TRANSITIVE GROUPS
T2 - TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000326588800012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 365
ER -